# SDR MASA200601077

- Difficulty date: April 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,746 hours, 4,908 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7404 MCI - LT O/B FLT SPOILERS AND O/B FLIGHT SPOILERON CAUTION MESSAGE.  RESET SYSTEM.  OP'S CHECK GOOD.
